# SDR F6LM9599

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095T
- Make and model: Snias AS350B2
- Aircraft serial: 2671
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod Bearing
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Part time: 908 hours
- Component: 350A33020005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL BEARINGS HAVE PLAY REPLACED CONTROL RODS
